# SDR PNSA2014092201

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 52,432 hours, 42,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 56LN, 57LN & FA PANEL ARM SWITCH LIGHT 29LN WERE FOUND INOPERATIVE DURING E-9 INSPECTION ALL WERE RELAMPED & OPERATIONS CHECKED GOOD.
